# SDR VNAA0202002

- Difficulty date: February 3, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 16,816 hours, 14,392 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 311694201
- Part serial: MM1528
- Condition: Failed
- Location: Lt Engine
- Part time: 10,971 hours, 7,944 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AFTER THE TAKEOFF, THE LEFT HAND ENGINE LOST POWER.  THEN THE ENGINE TORQUE SURGED TWICE.  THE CREW DID DECLARE AN EMERGENCY AND SHUT DOWN THE ENGINE AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE TORQUE SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 77-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
